MathSciNet Relay Station
MathSciNet bibliographic data
MR1135762 34A50 (34K40 45J05 47D06 47N20 65R20)
Ito, Kazufumi; Turi, Janos Numerical methods for a class of singular integro-differential equations based on semigroup approximation. SIAM J. Numer. Anal. 28 (1991), no. 6, 1698–1722.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement